"Reactive" Tinnitus = Is It Hyperacusis?

Discussion in 'Support' started by ampumpkin, Jun 9, 2014.

tinnitus forum
    1. ampumpkin
      Amused

      ampumpkin Member Benefactor

      Location:
      Montreal
      Tinnitus Since:
      Onset: 12/2007 Increase: 04/2014
      Cause of Tinnitus:
      2007: Meds(Antidepressant) 2014: Meds(Antibiotics)
      Hello,

      sorry about the many threads I'm starting, I have questions.

      In 2007 when T started, I had "reactive" T where the T is louder in my head around loud noises. When I habituated, this feeling went away completely.

      This time, the reactive T is back and worst... and I was wondering if it would eventually go away if I habituate once again (my T is louder than before due to more ototoxic meds).

      Sometimes, I wonder if the "reactive" T is a trick that my brain is playing on me... Why would it go away in 2008 and not this time??!

      I'm lost...
       
    2. I have h and t and had "reactive" t with onset. It went away after a couple months. Maybe it will go away for you again too. Mine would beep alongside noises like a ticking clock. I actually stopped the clock near my room cause it drove me mad.
       
    3. ampumpkin
      Amused

      ampumpkin Member Benefactor

      Location:
      Montreal
      Tinnitus Since:
      Onset: 12/2007 Increase: 04/2014
      Cause of Tinnitus:
      2007: Meds(Antidepressant) 2014: Meds(Antibiotics)
      I wonder if reactive T can persist in the long run. I hope not as it is very difficult to habituate!
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.